Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
frustratedgirl

Diflucan Please Respond

Recommended Posts

Has anyone ever taken Diflucan (oral anti-fungal) to treat yeast on your skin? My derm prescribed me to take 200mg on Mon, Wed and Fri for three weeks and I am scared to start it. I have been dealng with an acne looking rash on my chest, back, neck and cheeks since August. It itches so bad and the hot shower makes it worse. The derm said he wasn't sure that it is a yeast overgrowth but if it is the med will help and if its not it won't hurt anything. It's a total of 9 pills.

If anyone has ever taken this, please respond. I would like to know if it helped, how long and what strength you took. I can't seem to find anything on here about it so I am guessing this is an option that not many have tried.

Any responses and opinions are greatly appreciated.

Share this post


Link to post
Share on other sites

I did two rounds of Diflucan for fungal folliculitis. I had no negative side effects, but the medication only cleared the problem temporarily.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×